# SDR CA130527010

- Difficulty date: May 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 33,114 hours
- Engine: Garrtt TPE33111U
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED MAX DIFF AT 5.0. UPON INSPECTION IT WAS FOUND THAT THE FORWARD PRESSURE BULKHEAD HAD LARGE CRACKS ON LH & RH SIDES JUST BELOW W.L 100.00.
